Advertisement

Mathematische Zeitschrift

, Volume 70, Issue 1, pp 310–344 | Cite as

Zwillingskonvergenzgebiete für Kettenbrüche 1+K(a n /1), deren eines die Kreisscheibe ∣a2n−1∣≦ϱ2 ist

  • W. J. Thron
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Copp, George: Some convergence regions for a continued fraction. Dissertation. The University of Texas, 1950.Google Scholar
  2. [2]
    Cowling, V. F., Walter Leighton andW. J. Thron: Twin convergence regions for continued fractions. Bull. Amer. Math. Soc.50, 351–357 (1944).Google Scholar
  3. [3]
    Leighton, Walter, andH. S. Wall: On the transformation and convergence of continued fractions. Amer. J. Math.58, 267–281 (1936).Google Scholar
  4. [4]
    Perron, Oskar: Über zwei Kettenbrüche vonH. S. Wall. Sitzgsber. Bayr. Akad. Wiss., math.-nat. Kl.1957, 1–13.Google Scholar
  5. [5]
    Singh, Vikramaditya, andW. J. Thron: A family of best twin convergence regions for continued fractions. Proc. Amer. Math. Soc.7, 277–282 (1956).Google Scholar
  6. [6]
    Thron, W. J.: Two families of twin convergence regions for continued fractions. Duke Math. J.10, 677–685 (1943).Google Scholar
  7. [7]
    Wall, H. S.: Partially bounded continued fractions. Proc. Amer. Math. Soc.7, 1090–1093 (1956).Google Scholar
  8. [8]
    Worpitzky, J.: Untersuchungen über die Entwicklung der monodromen und monogenen Funktionen durch Kettenbrüche. Jahresber. Friedrichsgymnasium u. Realschule, Berlin 1865.Google Scholar

Copyright information

© Springer-Verlag 1958

Authors and Affiliations

  • W. J. Thron
    • 1
  1. 1.Department of MathematicsUniversity of ColoradoBoulder(USA)

Personalised recommendations